Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strong ergodic theorems for commutative
semigroups of operators


Author: O. Kada
Journal: Proc. Amer. Math. Soc. 127 (1999), 3003-3011
MSC (1991): Primary 47A35, 47H09, 47H20
Published electronically: May 4, 1999
MathSciNet review: 1636382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove strong mean convergence theorems and the existence of ergodic projection and retraction for commutative semigroups of operators which is Eberlein-weakly almost periodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A35, 47H09, 47H20

Retrieve articles in all journals with MSC (1991): 47A35, 47H09, 47H20


Additional Information

O. Kada
Affiliation: Department of Information Sciences, Tokyo Institute of Technology, Oh-Okayama, Meguro-ku, Tokyo 152, Japan
Email: kada@math.sci.ynu.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-99-03738-7
PII: S 0002-9939(99)03738-7
Keywords: Nonlinear ergodic theory, semigroup of operators, weak almost periodicity, invariant mean.
Received by editor(s): March 20, 1995
Received by editor(s) in revised form: October 19, 1995, July 18, 1997, and January 9, 1998
Published electronically: May 4, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society